# SDR SWAA001240

- Difficulty date: July 8, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 62,862 hours, 69,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND RT WING EXTERNAL EMERGENCY ESCAPE LIGHT INOPERATIVE.   R&R LIGHT ASSY PER MM.
